# SDR SIMA20121217001

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 27,496 hours, 24,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14004102603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND SHEAR CLIP CRACKED AT FRAME 68 BETWEEN STRINGERS 6L & 7L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW SHEAR CLIP AT FRAME 68 BETWEEN STRINGERS 6L & 7L IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
